Volume 12, Number 4
Previous Issue Next Issue

Tony Chan & Jian-Ping Shao

J. Comp. Math., 12 (1994), pp. 291-297

Preview Full PDF 72 1733 Abstract

Zheng-ting Chen & Wei-NanE

J. Comp. Math., 12 (1994), pp. 298-311.

Preview Full PDF 72 1713 Abstract

Ben-yu Guo & Yue-shan Xiong

J. Comp. Math., 12 (1994), pp. 312-329.

Preview Full PDF 71 1737 Abstract

Kaz Adamowski & Wojciech Feluch

J. Comp. Math., 12 (1994), pp. 330-338

Preview Full PDF 74 1732 Abstract

Shu-li Yang

J. Comp. Math., 12 (1994), pp. 339-351

Preview Full PDF 76 1713 Abstract

Meng-zhao Qin & Wen-jie Zhu

J. Comp. Math., 12 (1994), pp. 352-356

Preview Full PDF 79 1749 Abstract

Ying-guang Shi

J. Comp. Math., 12 (1994), pp. 357-365.

Preview Full PDF 72 1781 Abstract

Ding-guo Pu & Wei-wen Tian

J. Comp. Math., 12 (1994), pp. 366-379.

Preview Full PDF 81 1751 Abstract

Lin-ping Sun

J. Comp. Math., 12 (1994), pp. 380-386

Preview Full PDF 75 1736 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard